# SDR VNAA2015030800013

- Difficulty date: March 8, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 27,051 hours, 27,126 cycles
- Engine: Ge CF343B1
- Engine time: 24,029 hours, 24,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING REV ICON ON RT ENGINE IN FLIGHT.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  AN INTERMITTENT RT REVERSER UNLOCKED CAUTION MESSAGE ALSO RECEIVED DURING CLIMB.  CREW RETUNED TO FIELD AND LANDED WITHOUT INCIDENT.  INSPECTED THRUST REVERSER SYS & FOUND STOW SWITCH TO BE INTERMITTENT.  R & R STOW SWITCH IAW AMM 78-37-01-00000-801.  OPS CHECK GOOD.
